W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT311417 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Aneurysm expansion (4597)
| Date of Event |
08/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The fsa reported the following to gore: on (b)(6) 2019, the patient underwent a successful endovascular procedure with left sided gore® excluder® iliac branch endoprosthesis placement.It was reported that a follow-up cta performed on (b)(6) 2024, showed migration of the excluder main body device.It migrated about 85 mm distal to the renal arteries.The proximal neck has degenerated and the aaa sac has grown close to 1.5 cm since pre-evar.The patient is currently asymptomatic and is being referred to another facility to look into treatment options including reintervention.The physician does not know what caused the event to occur.
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention include aneurysm enlargement and endoprosthesis or delivery system: component migration.The imaging evaluation showed the following: there was a one time-point available for evaluation: post-implantation cta dated (b)(6) 2024.The length from the right renal artery (rra) to the proximal circumferential device appears to be ~92mm, by centerline.The maximum abdominal aortic aneurysm diameter on this time-point appears to be 60.8mm x 63.4mm.There is thrombus throughout the abdominal aorta, distal to the right renal artery.There is circumferential significant thrombus within this 15mm of abdominal aorta.The aortic diameter just distal to the rra appears to be 27.7mm.The aortic diameter ~8mm distal to the rra appears to be 32.4mm.The aortic diameter 15mm distal to the rra appears to be 35.9mm.Aneurysm growth could not be confirmed with one time point.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Added b1, d5, d6a, g3/g4, h1/h2, h6.